# SDR QXEA200800323

- Difficulty date: March 20, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 24,011 hours, 34,821 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4-  NR 1 NACELLE SKIN FWD MLG DOOR APERATURE, O/B FWD CORNER, HAS A 1/2" CRACK.  CUTOUT DAMAGE REF RD8-54-873. PERFORMED HFEC AROUND CUT OUT IAW NDTM PART 6, 51-00-01, NO CRACKS NOTED.  COMPLETED REPAIR IAW RD8-54-873 NOTES 2-5.
